# SDR 2003F00513

- Difficulty date: June 27, 2003
- Submitted: August 11, 2003
- Operation: General aviation
- Aircraft: N800M
- Make and model: Rkwell NA26565
- Aircraft serial: 46541
- System (JASC): 2730 · Elevator Control System
- Part: Bellcrank
- Part number: 2655221313
- Condition: Cracked
- Location: Elevator
- Part time: 3,840 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FINDING THE LT AFT ELEVATOR BELLCRANK PN 265-5221313 FS457 CRACKED AT LOWER BEARING BOSS AREA ON A DIFFERENT NA 265-65 AIRCRAFT WE PERFORMED INSPECTIONS ON 5 EA.  ADDITIONAL NA 265-65 AIRCRAFT THAT WERE IN HOUSE.  THIS INSPECTION UNCOVERED A CRACKED BELLCRANK AT THE LOCATION ON THIS AIRCRAFT.  RECOMMEND OPERATORS OF NA 265-65 MODEL AIRCRAFT PERFORM A CLOSE VISUAL OR EDDY CURRENT INSPECTION OF THE LOWER BEARING BOSS AREA OF LT BELLCRANK PN 265-5221313 AS SOON AS POSSIBLE.  POSSIBLE CAUSE HAS YET TO BE DETERMINED BUT THE HIGH CABLE TENSION AND THE BIAS LOADING OF THE ELEVATOR CABLES MAY BE A CONTRIBUTING FACTOR OR THE POSSIBLE STAKING OF THE BEARING COULD WEAKEN THE AREA AFFECTED.  MFG HAS BEEN NOTIFIED.
